# SDR SWAA2014060928855

- Difficulty date: May 20, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 33,568 hours, 16,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A322137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD ATTACH POINT STRINGER CRACKED AT BS 540, STRINGER 23L.  REPAIRED STRINGER IAW EA.
